Alert archive / Colorado / Frost Advisories in 2015

Frost Advisory 3, NWS Denver/Boulder, CO

October 15, 20158 counties in Colorado

NWS Denver/Boulder, CO issued this frost advisory at Oct 15, 2015, 4:25 AM MDT for 8 counties in Colorado. It took effect at Oct 16, 2015, 2:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2015, 4:25 AM MDT (10:25 UTC)
In effect from
Oct 16, 2015, 2:00 AM MDT
Expired
Oct 16, 2015, 9:00 AM MDT
In force
7 hr
Issued by
NWS Denver/Boulder, CO

Counties Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 109 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3749 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WWUS75 KBOU 151025
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
425 AM MDT THU OCT 15 2015

...FREEZING OR NEAR FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLD FRONT WILL MOVE THROUGH NORTHEAST COLORADO LATER THIS
MORNING. WITH THE CHANGE IN THE AIRMASS COLDER TEMPERATURES ARE
EXPECTED ON THE NORTHEAST PLAINS OVERNIGHT TONIGHT. LOWS COULD
DROP INTO THE LOWER 30S ON THE NORTHEAST PLAINS...ESPECIALLY
ALONG THE SOUTH PLATTE VALLEY FROM GREELEY EASTWARD AND AROUND
LIMON AND HUGO.

COZ042>044-046-048>051-151830-
/O.UPG.KBOU.FZ.A.0001.151016T0800Z-151016T1500Z/
/O.NEW.KBOU.FR.Y.0003.151016T0800Z-151016T1500Z/
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON...
MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...
LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...
HAXTUN...HOLYOKE
425 AM MDT THU OCT 15 2015

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...MANY AREAS WILL SEE LOW TEMPERATURES OF 30 TO 34
  DEGREES. 

* IMPACTS...ANY LATE GARDENS WILL NEED TO BE COVERED IN ORDER TO 
  PRESERVE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
575 
WWUS75 KBOU 152039
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
239 PM MDT THU OCT 15 2015

...FREEZING OR NEAR FREEZING TEMPERATURES EXPECTED TONIGHT...

.YOU MAY HAVE NOTICED THAT TODAY HAS BEEN QUITE A BIT COOLER THAN
YESTERDAY. A COLD FRONT THAT MOVED THROUGH NORTHEAST COLORADO THIS
MORNING WAS THE REASON. CLEARWILL MOVE THROUGH NORTHEAST COLORADO
LATER THIS MORNING. MOSTLY CLEAR SKIES TONIGHT WILL ALLOW
TEMPERATURES TO PLUMMET TONIGHT INTO LOWER AND MIDDLE 30S.  
...ESPECIALLY ALONG THE SOUTH PLATTE VALLEY FROM GREELEY EASTWARD
AND AROUND LIMON AND HUGO.

COZ042>044-046-048>051-160445-
/O.CON.KBOU.FR.Y.0003.151016T0800Z-151016T1500Z/
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON...
MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...
LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...
HAXTUN...HOLYOKE
239 PM MDT THU OCT 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
FRIDAY...

* TEMPERATURE...MANY AREAS WILL SEE LOW TEMPERATURES OF 30 TO 34 
  DEGREES. 

* IMPACTS...ANY LATE GARDENS WILL NEED TO BE COVERED IN ORDER TO 
  PRESERVE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
278 
WWUS75 KBOU 160403
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1003 PM MDT THU OCT 15 2015

COZ042>044-046-048>051-161215-
/O.CON.KBOU.FR.Y.0003.151016T0800Z-151016T1500Z/
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON...
MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...
LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...
HAXTUN...HOLYOKE
1003 PM MDT THU OCT 15 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
FRIDAY...

* TEMPERATURE...TEMPERATURES WILL LIKELY FALL INTO THE 30 TO 34
  DEGREE RANGE ACROSS MUCH OF NORTHEAST COLORADO...ESPECIALLY IN
  LOW LYING AREAS ALONG THE SOUTH PLATTE RIVER BY LATE TONIGHT.
  THESE TEMPERATURES WILL LINGER THROUGH EARLY FRIDAY MORNING
  UNDER CLEAR SKIES. 

* IMPACTS...LATE SEASON GARDEN VEGETATION WILL NEED TO BE COVERED
  FOR THEIR PROTECTION FROM THE NEAR FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BAKER
562 
WWUS75 KBOU 161049
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
449 AM MDT FRI OCT 16 2015

COZ042>044-046-048>051-161500-
/O.CON.KBOU.FR.Y.0003.000000T0000Z-151016T1500Z/
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON...
MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...
LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...
HAXTUN...HOLYOKE
449 AM MDT FRI OCT 16 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* TEMPERATURE...TEMPERATURES HAVE FALLEN INTO THE 32 TO 38 DEGREE
  RANGE ACROSS MUCH OF NORTHEAST COLORADO. A FEW LOW LYING AREAS
  IN THE SOUTH PLATTE RIVER VALLEY HAVE DIPPED CLOSE TO THE 30
  DEGREE MARK. THESE TEMPERATURES WILL HOLD OR SLIP JUST A COUPLE
  MORE DEGREES UNDER MOSTLY CLEAR SKIES THROUGH DAYBREAK.
  TEMPERATURES WILL THEN QUICKLY RISE BETWEEN 730 AND 9 AM.

* IMPACTS...LATE SEASON GARDEN VEGETATION AND OTHER FROST
  SENSITIVE PLANTS SHOULD BE COVERED FOR THEIR PROTECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
322 
WWUS75 KBOU 161509
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
909 AM MDT FRI OCT 16 2015

COZ042>044-046-048>051-161615-
/O.EXP.KBOU.FR.Y.0003.000000T0000Z-151016T1500Z/
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
INCLUDING THE CITIES OF...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...AGATE...HUGO...LIMON...
MATHESON...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE...
LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST...
HAXTUN...HOLYOKE
909 AM MDT FRI OCT 16 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ARE WARMING ACROSS THE NORTHEAST PLAINS OF COLORADO
THIS MORNING. EARLY MORNING LOWS WERE MAINLY IN THE MID 30S...WITH
SOME READINGS AROUND 30 IN THE COLDEST SPOTS. WARMER LOWS ARE
EXPECTED TONIGHT.

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this frost advisory went out at Oct 15, 3:49 AM MDT, 36 minutes earlier.

Area forecast discussion, Oct 15, 3:49 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
349 AM MDT THU OCT 15 2015

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 349 AM MDT THU OCT 15 2015

MILD CONDITIONS HAVE CONTINUED OVERNIGHT DUE TO THE LEE TROUGHING
AHEAD OF A DRY CANADIAN FRONT WHICH SHOULD MOVE INTO NORTHEAST
COLORADO THIS MORNING. IN THE PAST COUPLE HOURS...TEMPERATURES
HAVE DROPPED INTO THE MID 30S IN THE NORTHERN NEBRASKA
PANHANDLE WITH NORTHERLY WINDS ELSEWHERE ACROSS EASTERN WYOMING.

SKIES SHOULD REMAIN MOSTLY SUNNY TODAY BUT WITH TEMPERATURES ABOUT
15 DEGREES COOLER THAN YESTERDAY. NORTH AND NORTHEAST WINDS SHOULD
PREVAIL MOST OF THE DAY. WITH THE CHANGE IN AIRMASS OCCURRING
TODAY...AND SKIES REMAINING MOSTLY CLEAR TONIGHT...AREAS ON THE
NORTHEAST PLAINS MAY DROP TO THE FREEZING MARK. WILL UPGRADE THE
FREEZE WATCH ON THE NORTHEAST PLAINS TO A FROST ADVISORY WITH LOW
TEMPERATURES EXPECTED TO BE BETWEEN 28 AND 32
DEGREES...ESPECIALLY IN LOW LYING AREAS. NOT MUCH CLOUD COVER IS
EXPECTED UNTIL LATE TONIGHT WHEN AREAS OVER THE PALMER DIVIDE AND
ALONG THE FOOTHILLS COULD SEE SOME STRATUS DEVELOP.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 349 AM MDT THU OCT 15 2015

ON FRIDAY...SFC WINDS IN ERN COLORADO TURN SLY DURING THE DAY AS A
SFC HIGH TRACKS SOUTHEASTWARD ACRS WRN NEBRASKA AND WRN KANSAS.THE
SHIFT TO SLY WINDS WILL USHER IN DRIER AND SLIGHT WARMER AIR AFTER A
CHILLY START TO THE DAY. NEAR FREEZING TEMPS STILL ON TRACK FOR
EARLY FRIDAY MORNING ACROSS THE NORTHEAST CORNER OF THE STATE.
CLOSER TO THE FRONT RANGE TEMPS SLIGHTLY WARMER...SO FROST WILL BE
MORE OF A CONCERN. AT THIS TIME IT DOES NOT LOOK LIKE A KILLING
FREEZE DUE TO THE SHORT DURATION OF SUB-FREEZING TEMPS....ALTHOUGH
VEGETATION IN VALLEY BOTTOMS MAY GET NIPPED PRETTY GOOD.

ATTENTION SHIFTS TO THE BIG UPPER TROUGH...REMNANTS OF THE OLD
TROPICAL SYSTEM...MOVING ONSHORE IN CALIFORNIA EARLY ON FRIDAY.
MODELS GENERALLY AGREE THAT THIS SYSTEM WILL SLOWLY LIFT NEWRD
ACROSS THE DESERT SOUTHWEST/LOWER GREAT BASIN FRIDAY NIGHT AND
SATURDAY...AND EVENTUALLY ACROSS UTAH AND COLORADO AS A SERIES OF
SMALLER WAVES...DURING THE PERIOD SUNDAY THROUGH TUESDAY. THE FIRST
OF THESE WAVES IS PROGGED TO PASS OVER THE FORECAST AREA SATURDAY
NIGHT/SUNDAY MORNING. Q-G OMEGA FIELDS SHOW THE MAIN AREA OF FORCING
FOR ASCENT PASSING TO THE NORTHWEST OF THE CWA AND WITH A DEEP SWLY
FLOW IN PLACE...AREAS EAST OF THE MTNS WILL MOST LIKELY MISS OUT ON
PRECIP...AT LEAST WITH THIS WAVE. WHEREAS...THE HIGH COUNTRY WILL BE
IN A BETTER POSITION TO SEE SCATTERED SHOWERS/ISOLATED T-STORMS
SATURDAY AFTERNOON THRU EARLY SUNDAY MORNING. BECAUSE OF THE
SUBTROPICAL NATURE OF THIS SYSTEM...THE FREEZE LEVEL WILL REMAIN
HIGH AND ANY CHANCE OF SNOW WILL BE WELL ABOVE TIMBERLINE. SHOULD
SEE A BREAK IN THE WEATHER LATER IN THE DAY SUNDAY WITH PASSAGE OF A
SHORTWAVE RIDGE. MODELS SHOW THE NEXT SHORTWAVE SWEEPING OVER THE
AREA LATE ON SUNDAY...WITH ANOTHER CHANCE OF LIGHT PRECIP MAINLY FOR
THE HIGH COUNTRY. AREAS EAST OF THE MTNS APPEAR TO REMAIN DRY AND
SEASONABLY MILD. THE THIRD AND FINAL WAVE...THE PARENT TROUGH...IS
PROGGED TO PASS OVER COLORADO ANYTIME FROM MONDAY AFTERNOON THRU
TUESDAY NIGHT. GENERAL CONSENSUS HAS THE 700-500 MB TROUGH AXIS
CROSSING THE FRONT RANGE DURING THE DAY TUESDAY...HOWEVER ITS MAIN
CORE OF ENERGY AND MOISTURE COULD PASS ANYWHERE FROM WYOMING TO
CENTRAL NEW MEXICO. SO FOR NOW WILL GO WITH A SLIGHT CHANCE OF
PRECIP EVERYWHERE DURING THIS TWO DAY PERIOD. BEYOND THAT...THE CWA
DRIES OUT AND WARMS UP WITH THE NEXT UPPER RIDGE BUILDING IN FROM
THE GREAT BASIN.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 349 AM MDT THU OCT 15 2015

VFR CONDITIONS CONTINUING THROUGH TODAY AND TONIGHT. DRY COLD
FRONT WILL BE MOVING ACROSS NORTHEAST COLORADO LATER TODAY WITH A
WIND SHIFT AT THE DENVER AREA AIRPORTS EXPECTED AROUND MID-
MORNING. SOME WIND GUSTS UP TO 20 MPH WILL BE POSSIBLE FOR A FEW
HOURS...INTO EARLY AFTERNOON. WINDS SHOULD VEER AROUND TO
NORTHEAST AND EASTERLY THROUGH THE AFTERNOON AND EARLY EVENING.
THE AIRMASS IS NOT EXPECTED TO MOISTEN APPRECIABLY UNTIL AFTER
MIDNIGHT TONIGHT WHEN SOME CEILINGS BETWEEN 3000 AND 5000 FEET AGL
WILL BE POSSIBLE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
COZ042>044-046-048>051.

&&

SHORT TERM...DANKERS
LONG TERM...BAKER
AVIATION...DANKERS
Hazardous weather outlook, Oct 14, 10:26 AM MDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1026 AM MDT WED OCT 14 2015

COZ030>051-151630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1026 AM MDT WED OCT 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN UPPER RIDGE OVER
THE GREAT BASIN WILL BRING DRY NORTHWEST FLOW ALOFT. THIS WILL
PRODUCE ANOTHER DRY AND WARMER THAN AVERAGE DAY TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WEAK COLD FRONT ON THURSDAY WILL BRING COOLER TEMPERATURES ON
THE PLAINS FOR THURSDAY AND FRIDAY...SOME FREEZING TEMPERATURES
MAY BE POSSIBLE IN NORTHEAST COLORADO THURSDAY NIGHT. THIS WEEKEND
WILL BRING WARMER TEMPERATURES TO THE PLAINS...AND SHOWERS AND A
FEW THUNDERSTORMS TO THE HIGH COUNTRY. AS THE UPPER TROUGH PASSES
EAST MONDAY NIGHT AND TUESDAY...MORE COOLER TEMPERATURES WILL
DEVELOP...WITH MORE FREEZING TEMPERATURES POSSIBLE ON THE PLAINS
NEXT TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Frost Advisories in Colorado, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.